Entropy solutions for stochastic porous media equations

K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English
Author
; ;
Department
Abstract
We provide an entropy formulation for porous medium-type equations with a stochastic, non-linear, spatially inhomogeneous forcing. Well-posedness and L1-contraction is obtained in the class of entropy solutions. Our scope allows for porous medium operators Δ(|u|m−1u) for all m∈(1,∞), and Hölder continuous diffusion nonlinearity with exponent 1/2.
Publishing Year
Date Published
2019-05-03
Journal Title
Journal of Differential Equations
Volume
266
Issue
6
Page
3732-3763
IST-REx-ID

Cite this

Dareiotis K, Gerencser M, Gess B. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 2019;266(6):3732-3763. doi:10.1016/j.jde.2018.09.012
Dareiotis, K., Gerencser, M., & Gess, B. (2019). Entropy solutions for stochastic porous media equations. Journal of Differential Equations, 266(6), 3732–3763. https://doi.org/10.1016/j.jde.2018.09.012
Dareiotis, Konstantinos, Mate Gerencser, and Benjamin Gess. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations 266, no. 6 (2019): 3732–63. https://doi.org/10.1016/j.jde.2018.09.012.
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations,” Journal of Differential Equations, vol. 266, no. 6, pp. 3732–3763, 2019.
Dareiotis K, Gerencser M, Gess B. 2019. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 266(6), 3732–3763.
Dareiotis, Konstantinos, et al. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations, vol. 266, no. 6, Elsevier, 2019, pp. 3732–63, doi:10.1016/j.jde.2018.09.012.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar